Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2015 | 2014
Number of items: 3.

2015

von Larcher, T. and Beck, A. and Klein, R. and Horenko, I. and Metzner, Ph. and Waidmann, M. and Igdalov, D. and Gassner, G. and Munz , C.-D. (2015) Towards a Framework for the Stochastic Modelling of Subgrid Scale Fluxes for Large Eddy Simulation. Meteorologische Zeitschrift, 24 (3). pp. 313-342.

Metzner, Ph. and Waidmann, M. and Igdalov, D. and von Larcher, T. and Horenko, I. and Klein, R. and Beck, A. and Gassner, G. (2015) A stochastic closure approach for LES with application to turbulent channel flow. In: Direct and Large-Eddy Simulation IX. ERCOFTAC Series, 20 . Springer. ISBN 978-3-319-14448-1

2014

von Larcher, T. and Klein, R. and Horenko, I. and Metzner, Ph. and Waidmann, M. and Igdalov, D. and Beck, A. and Gassner, G. and Munz , C.-D. (2014) Towards a stochastic closure approach for Large Eddy Simulation. In: Finite Volumes for Complex Applications VII-Elliptic, Parabolic and Hyperbolic Problems. Springer International Publishing, pp. 883-890. ISBN ISBN 978-3-319-06402-4

This list was generated on Mon Nov 20 20:12:46 2017 CET.